# SDR AALA202112238268

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737*
- Aircraft serial: 29546
- Aircraft time: 58,115 hours, 23,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY FELL DOWN HANGING BY WIRING AT SEAT 19C. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT ROW 19C PER AMM 33-51-11.
